# SDR USAA990667

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 30,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 45 INCH AREA OF CORROSION AROUND SCREW HOLE AT STATION 344 LBL 28 FLOORBEAM.  CORROSION TASK NR C53-107-02 AND LEVEL 2.  REPLACED DAMAGED AREA PER SRM 53-00-51.  (M)
